How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Owen Your Own Question
Dr. Owen
Dr. Owen, Doctor
Category: Health
Satisfied Customers: 55754
Experience:  Board Certified Physician and US Medical School Graduate
Type Your Health Question Here...
Dr. Owen is online now
A new question is answered every 9 seconds

Can you tell me if neuralgia can be triggered by stress. My

Resolved Question:

Can you tell me if neuralgia can be triggered by stress. My partner has it for a long time and it always seems to get worse in difficult times. He is on gabapentin and other drugs and codeine as well.
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Owen replied 4 years ago.
Hello, and I am pleased to help, use of my answers are for educational purposes only.
What are the symptoms??
Customer: replied 4 years ago.
Hello, Severe pain to one side of the face. He has been to hospital about one year ago. After a scan they said there was a little bloodcloth wich was probably a small stroke from a triple bypass he had 8 years ago. Also we were told that an operation has the risk of a drooping face and that they favoured medicines. My worry is all the medicines metoprolol, ramapril ,atorbastatin ,gliclazide ,amlodipine and for his face he is on the largest dose of gabapentin and amitriptyline and codeine and still he is in pain. He is also diabetic wich is difficult because his eating is a problem with the pain. I have the feeling that tensions or stress makes it worse but that is my question. Cold seems also be a factor because it occurs almost allways in the wintermonths for the last three years. Hope to have given you the complete picture.
Thanks so far. Regards XXXXX XXXXX
Expert:  Dr. Owen replied 4 years ago.
Well STRESS and Anxiety play major factors in your partner's condition - so the answer to your question is definitely YES!
And, he might benefit from an antianxxiety such as Celexa, Lexapro or Pristiq to help.
Please click on ACCEPT, thank you
Dr. Owen and other Health Specialists are ready to help you